Vol. 123, No. 3, 1998 · Contents

Alena Vanzurova:
Tensor approach to multidimensional webs

Marek Jukl:
A remark on spaces over a special local ring

Jiri Karasek:
Cardinal and ordinal arithmetics of $n$-ary relational systems and $n$-ary ordered sets

Bohdan Zelinka:
Dominating functions of graphs with two values

Jan Jakubik:
Partially ordered sets having selfdual system of intervals

Alois Kufner, Herbert Leinfelder:
On overdetermined Hardy inequalities

Dagmar Medkova:
Reflected double layer potentials and Cauchy's operators

Jan Ligeza:
Remarks on generalized solutions of ordinary linear differential equations in the Colombeau algebra

Anton Dekrét:
Connections induced by (1,1)-tensor fields on cotangent bundles

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 3 Apr 2000. Last modified: 8 May 2000.

© 2000 ELibM for the EMIS Electronic Edition